MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC FEMORAL NECK SYSTEM PL 2 HOLE - STERILE; ORTHOPAEDIC FIXATION PLATE, NON-BIOABSORBABLE, STERILE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC FEMORAL NECK SYSTEM PL 2 HOLE - STERILE; ORTHOPAEDIC FIXATION PLATE, NON-BIOABSORBABLE, STERILE
Model Number 04.268.000S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/06/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.The lot number was unknown.Therefore, the expiration date and device manufacture date were unknown.Without a lot number the device history records review could not be completed.(b)(4).Investigation summary product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported by the customer that postoperatively to an unknown surgery performed on (b)(6) 2021, at the time the patient was treated for femoral neck fracture with an fns implant on (b)(6) 2022, it was discovered upon follow-up a year later that patient had a non-union and the surgeon decided the patient can be converted to total hip arthroplasty procedure.It was discovered during surgery that the fns plate had broken.The procedure and patient outcome were unknown.No additional information was provided.This complaint involves one (1) device.

Brand Name
FEMORAL NECK SYSTEM PL 2 HOLE - STERILE
Common Device Name
ORTHOPAEDIC FIXATION PLATE, NON-BIOABSORBABLE, STERILE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key14273085
Report Number2939274-2022-01598
Device Sequence Number17252967
Product Code KTT
UDI-Device Identifier10886982274458
UDI-Public10886982274458
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K172872
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.268.000S
Device Catalogue Number04.268.000S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2022
Initial Report FDA Received Date05/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexUnknown
Patient Weight91 KG